# SDR DALA2024022102447

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,368 hours, 30,665 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hyd Sysetm
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0697 -MISC/DE- CENTER AND RIGHT HYD SYS PRESS LIGHTS ILLUM. NO LOW-PRESSURE LIGHTS IN INDIVIDUAL PUMPS. RSVR LOW PRESSURE AUTO EVENT RECORDED. CORRECTIVE ACTION: VERIFIED HYD RESERVOIRS PROPERLY SERVICED AND HYD PRESSURE INDICATIONS AND PRESSURES NORMAL. RESERVOIR PRESSURE INDICATION SYSTEM TESTS NORMAL.
